# SDR SWAA2013072918655

- Difficulty date: July 17, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 36,090 hours, 21,025 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6545400
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE UPPER PANEL SUPPORT INBD OF INBD RIB IS CRACKED.  R&R SUPPORT IAW SRM.
